Ference Kiefer, Mathematical Linguistics in Eastern Europe, New York
Elsevier Publishing Co., 1968. $12.50
Bibliographic Data
| ID | 20330462 |
|---|---|
| Authors | John Hendry (0000-0002-0168-1827, Laurentian University, corresponding author), J F Hendry (1Laurentian University) |
| Year | 1971 |
| Volume | 5 |
| Issue | 2 |
| Pages | 267-268 |
| Publication date | 1971-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Canadian-American Slavic Studies (JOURNAL) |
| Journal identifiers | ISSN: 0090-8290 • E-ISSN: 2210-2396 |
| Publisher | Walter de Gruyter GmbH (PUBLISHER • DE) |
| DOI | 10.1163/221023971x00670 |
| OpenAlex | W1986531290 |
| Language | EN |
Library science · Linguistics · Political science · Publishing · Regional science · Sociology · Computer Science · Law · Linguistic research and analysis · Philosophy
| Highly cited | No |
|---|